ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

September 2017 , Volume 37 , Issue 9

Select all articles

Export/Reference:

Notes on a theorem of Katznelson and Ornstein
Habibulla Akhadkulov, Akhtam Dzhalilov and Konstantin Khanin
2017, 37(9): 4587-4609 doi: 10.3934/dcds.2017197 +[Abstract](938) +[HTML](31) +[PDF](521.8KB)
Polynomial approximation of self-similar measures and the spectrum of the transfer operator
Christoph Bandt and Helena PeÑa
2017, 37(9): 4611-4623 doi: 10.3934/dcds.2017198 +[Abstract](1224) +[HTML](15) +[PDF](602.7KB)
Analytic dependence on parameters for Evans' approximated Weak KAM solutions
Olga Bernardi and Matteo Dalla Riva
2017, 37(9): 4625-4636 doi: 10.3934/dcds.2017199 +[Abstract](979) +[HTML](27) +[PDF](390.0KB)
Asymptotic analysis of parabolic equations with stiff transport terms by a multi-scale approach
Thomas Blanc, Mihai Bostan and Franck Boyer
2017, 37(9): 4637-4676 doi: 10.3934/dcds.2017200 +[Abstract](931) +[HTML](18) +[PDF](619.3KB)
Stability of stationary solutions to the compressible bipolar Euler-Poisson equations
Hong Cai and Zhong Tan
2017, 37(9): 4677-4696 doi: 10.3934/dcds.2017201 +[Abstract](1075) +[HTML](23) +[PDF](471.2KB)
Spreading speeds and transition fronts of lattice KPP equations in time heterogeneous media
Feng Cao and Wenxian Shen
2017, 37(9): 4697-4727 doi: 10.3934/dcds.2017202 +[Abstract](1178) +[HTML](22) +[PDF](511.6KB)
On a semilinear Timoshenko-Coleman-Gurtin system: Quasi-stability and attractors
Baowei Feng
2017, 37(9): 4729-4751 doi: 10.3934/dcds.2017203 +[Abstract](1031) +[HTML](30) +[PDF](482.7KB)
Entropy of diffeomorphisms of line
Baolin He
2017, 37(9): 4753-4766 doi: 10.3934/dcds.2017204 +[Abstract](912) +[HTML](19) +[PDF](437.7KB)
Infimum of the metric entropy of volume preserving Anosov systems
Huyi Hu, Miaohua Jiang and Yunping Jiang
2017, 37(9): 4767-4783 doi: 10.3934/dcds.2017205 +[Abstract](1071) +[HTML](24) +[PDF](402.8KB)
Qualitative analysis on positive steady-states for an autocatalytic reaction model in thermodynamics
Yunfeng Jia, Yi Li and Jianhua Wu
2017, 37(9): 4785-4813 doi: 10.3934/dcds.2017206 +[Abstract](1259) +[HTML](36) +[PDF](844.8KB)
Caccioppoli type inequality for non-Newtonian Stokes system and a local energy inequality of non-Newtonian Navier-Stokes equations without pressure
Bum Ja Jin and Kyungkeun Kang
2017, 37(9): 4815-4834 doi: 10.3934/dcds.2017207 +[Abstract](1075) +[HTML](23) +[PDF](472.0KB)
Connected components of meanders: Ⅰ. bi-rainbow meanders
Anna Karnauhova and Stefan Liebscher
2017, 37(9): 4835-4856 doi: 10.3934/dcds.2017208 +[Abstract](874) +[HTML](37) +[PDF](557.2KB)
General decay of solutions of a Bresse system with viscoelastic boundary conditions
Ammar Khemmoudj and Taklit Hamadouche
2017, 37(9): 4857-4876 doi: 10.3934/dcds.2017209 +[Abstract](1221) +[HTML](23) +[PDF](397.5KB)
Strichartz estimates for Schrödinger equations in weighted $L^2$ spaces and their applications
Youngwoo Koh and Ihyeok Seo
2017, 37(9): 4877-4906 doi: 10.3934/dcds.2017210 +[Abstract](1057) +[HTML](19) +[PDF](664.9KB)
Global strong solution for the incompressible flow of liquid crystals with vacuum in dimension two
Xiaoli Li
2017, 37(9): 4907-4922 doi: 10.3934/dcds.2017211 +[Abstract](1141) +[HTML](20) +[PDF](463.8KB)
Hyperbolic sets that are not contained in a locally maximal one
Adriana da Luz
2017, 37(9): 4923-4941 doi: 10.3934/dcds.2017166 +[Abstract](906) +[HTML](22) +[PDF](291.2KB)
On averaged tracing of periodic average pseudo orbits
Piotr Oprocha and Xinxing Wu
2017, 37(9): 4943-4957 doi: 10.3934/dcds.2017212 +[Abstract](991) +[HTML](16) +[PDF](395.1KB)
Fiber bunching and cohomology for Banach cocycles over hyperbolic systems
Victoria Sadovskaya
2017, 37(9): 4959-4972 doi: 10.3934/dcds.2017213 +[Abstract](970) +[HTML](14) +[PDF](392.8KB)
Ground state solutions of Nehari-Pohozaev type for Schrödinger-Poisson problems with general potentials
Xianhua Tang and Sitong Chen
2017, 37(9): 4973-5002 doi: 10.3934/dcds.2017214 +[Abstract](2062) +[HTML](40) +[PDF](548.0KB)
Almost sure existence of global weak solutions to the 3D incompressible Navier-Stokes equation
Jingrui Wang and Keyan Wang
2017, 37(9): 5003-5019 doi: 10.3934/dcds.2017215 +[Abstract](1222) +[HTML](22) +[PDF](444.9KB)
Boundedness in logistic Keller-Segel models with nonlinear diffusion and sensitivity functions
Qi Wang, Jingyue Yang and Feng Yu
2017, 37(9): 5021-5036 doi: 10.3934/dcds.2017216 +[Abstract](1681) +[HTML](18) +[PDF](758.0KB)
Global solution for the $3D$ quadratic Schrödinger equation of $Q(u, \bar{u}$) type
Xuecheng Wang
2017, 37(9): 5037-5048 doi: 10.3934/dcds.2017217 +[Abstract](841) +[HTML](28) +[PDF](435.3KB)
A characterization of Sierpiński carpet rational maps
Yan Gao, Jinsong Zeng and Suo Zhao
2017, 37(9): 5049-5063 doi: 10.3934/dcds.2017218 +[Abstract](844) +[HTML](30) +[PDF](419.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]